×

zbMATH — the first resource for mathematics

Résolution de problèmes elliptiques quasilineaires. (French) Zbl 0449.35036

MSC:
35J60 Nonlinear elliptic equations
35B50 Maximum principles in context of PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Amann, H., & M. G. Crandall, On some existence theorems for semi-linear elliptic equations. M.R.C. Tech. Report #1772, Madison, Wisconsin. 1977. · Zbl 0391.35030
[2] Bony, J.M., Principe du maximum dans les espaces de Sobolev. Compte-Rendus Acad. Sci. Paris. Ser. A. 265, 333–336 (1967). · Zbl 0164.16803
[3] Choquet-Bruhat, Y., & J. Leray, Sur le problème de Dirichlet quasi-linéaire d’ordre deux. Compte-Rendus Acad. Sci. Paris, Ser. A. 274, 81–85 (1972). · Zbl 0227.35045
[4] Fleming, W. H., Optimal control of partially observable diffusions, SIAM J. Control 6, 194–214 (1968). · Zbl 0167.09104 · doi:10.1137/0306015
[5] Fleming, W. H., & R. W. Rishel, Deterministic and stochastic optimal control. New York: Springer 1975. · Zbl 0323.49001
[6] Ivanov, A. V., Local estimates for the maximum of the modulus of first derivatives of solutions of quasilinear non uniformly elliptic and nonuniformly parabolic equations and systems of general type. Trudy. Mat. Inst. Steklov. Vol. 92, 203–232 (1966) (in Russian).
[7] Krylov, N. V., Control of a solution of a stochastic integral equation. Th. Prob, and Appl. 17, 114–131 (1972). · Zbl 0265.60055 · doi:10.1137/1117009
[8] Ladhyzenskaya, O. A., & N. N. Ural’tseva, Linear and quasilinear elliptic equations. New York: Academic Press 1968.
[9] Ladhyzenskaya, O. A., & N. N. Ural’tseva, On total estimates of first derivatives of solutions of quasilinear elliptic and parabolic equations. Zap. Nauch. Sem. Leningrad. Otdel. Mat. Inst. Steklov 2, 127–155 (1969) (in Russian).
[10] Ladhyzenskaya, O. A., & N. N. Ural’tseva, On certain classes of nonuniformly elliptic equations. Zap. Nauch. Sem. Leningrad. Otdel Mat. Inst. Steklov 2, 129–149 (1968) (in Russian).
[11] Lasry, J.M., Thèse d’Etat. Paris.
[12] Lions, P.L., Thèse de 3ème cycle. Paris VI. 1978.
[13] Pucci, C., Limitazioni per soluzioni di equationi ellitiche. Ann. Mat. Pura Appl. 74, 15–30 (1966). · Zbl 0144.35801 · doi:10.1007/BF02416445
[14] Serrin, J., The problem of Dirichlet for quasilinear elliptic differential equations with many independent variables. Phil. Trans. Roy. Soc. London. A. 264, 413–469 (1969). · Zbl 0181.38003 · doi:10.1098/rsta.1969.0033
[15] Serrin, J., Gradient estimates for solutions of nonlinear elliptic and parabolic equations. Contributions to nonlinear functional analysis. (Edit. by E.H. Zarantonello) 565–601. New York: Academic Press 1971.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.